| Model Number |
NANOSCOPE CONSOLE |
| Medical Device Problem Code |
No Display/Image (1183)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 03/04/2024, it was reported by a sales representative via (b)(4) that an ar-3200-0030 synergy console is having an issue when taking pictures.In addition, the video has a lag of 15 seconds or more.Tech support is troubleshooting to resolve the issue.The patient was not affected.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.(motherboard) this evaluation determined that the reported event occurred due to a failing motherboard som.